# SDR QXEA0003320

- Difficulty date: December 6, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Dump Valve Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LAVATORY DUMP VALVE BOX CORRODED INSIDE. REPAIRED IAW FOKKER SRM 53-02-18, 20-20-2, 51-10-04, 51-30-02 AND 51-31-01.
